CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Osipov-D"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2016 | 2011
Number of items: 2.

2016

Osipov, Denis and Zhu, Xinwen (2016) The two-dimensional Contou-Carrère symbol and reciprocity laws. Journal of Algebraic Geometry, 25 (4). pp. 703-774. ISSN 1534-7486. https://resolver.caltech.edu/CaltechAUTHORS:20140919-164513096

2011

Osipov, Denis and Zhu, Xinwen (2011) A categorical proof of the Parshin reciprocity laws on algebraic surfaces. Algebra and Number Theory, 5 (3). pp. 289-337. ISSN 1937-0652. https://resolver.caltech.edu/CaltechAUTHORS:20140919-152325174

This list was generated on Tue Mar 31 22:10:14 2020 PDT.